Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Constant burning in the opening of vagina

Hi, at the start of last year i got really bad cystitus and after having been treated with anibiotics i was left with a constant burning sensation just on the inside of the entrance to my virgina, ive tried every single treatment for thrush and nothing works, theres no pain or discomfort during sex with my husband, if anything it seems to go for a couple of hours after and then its back again, it seems worse when im sitting down and goes a little when im walking around it does not burn when i go to the loo and there is no discharge...this is really getting me down please help.
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hi! gretings from health care magic
The burning sensation at the entrance can be due vaginal infection or peripheral neuropathy. please check your blood sugar too. consult to gyanecologist . Thank you
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor